Über parabolische Risse

F. Rehbock

Mathematische Annalen (1934)

  • Volume: 109, page 17-59
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rehbock, F.. "Über parabolische Risse." Mathematische Annalen 109 (1934): 17-59. <http://eudml.org/doc/159667>.

author = {Rehbock, F.},
journal = {Mathematische Annalen},
pages = {17-59},
title = {Über parabolische Risse},
url = {http://eudml.org/doc/159667},
volume = {109},
year = {1934},

AU - Rehbock, F.
TI - Über parabolische Risse
JO - Mathematische Annalen
PY - 1934
VL - 109
SP - 17
EP - 59
UR - http://eudml.org/doc/159667
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.